# SDR IPXA2024040825603

- Difficulty date: February 29, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 23,995 hours, 14,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H CENTER FLAP ASSY HAS 2EA CRACKS (TOTAL), AT RIB LOCATION 27 AFT. DEFECTS MARKED IN RED ON THE UPPER SURFACE. REVIEWED. REMOVED CRACKED FLANGE AND FABRICATED NEW REPAIR FLANGE WITH MATERIAL 2024-T3 .056C BATCH 0004237066 IN ACCOMPLISH WITH STEP 58 ON EA 300-5750-27-A3537.
